Zero-one matrices with an application to abelian groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 90 (1993), pp. 17-24.
@article{RSMUP_1993__90__17_0,
     author = {Albrecht, Ulrich and Goeters, H. Pat and Megibben, Charles},
     title = {Zero-one matrices with an application to abelian groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {17--24},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {90},
     year = {1993},
     zbl = {0809.20046},
     mrnumber = {1257128},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1993__90__17_0/}
}
TY  - JOUR
AU  - Albrecht, Ulrich
AU  - Goeters, H. Pat
AU  - Megibben, Charles
TI  - Zero-one matrices with an application to abelian groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1993
DA  - 1993///
SP  - 17
EP  - 24
VL  - 90
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1993__90__17_0/
UR  - https://zbmath.org/?q=an%3A0809.20046
UR  - https://www.ams.org/mathscinet-getitem?mr=1257128
LA  - en
ID  - RSMUP_1993__90__17_0
ER  - 
Albrecht, Ulrich F.; Goeters, H. Pat; Megibben, Charles. Zero-one matrices with an application to abelian groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 90 (1993), pp. 17-24. http://www.numdam.org/item/RSMUP_1993__90__17_0/

[AV] D. Arnold - C. Vinsonhaler, Quasi-isomorphism invariants for a class of torsion-free abelian groups, Houston J. Math., 15 (1989), pp. 327-340. | MR 1032393 | Zbl 0695.20031

[FM] L. Fuchs - C. Metelli, On a class of Butler groups, preprint. | MR 1094735 | Zbl 0765.20026

[GM] H.P. Goeters - C. Megibben, Quasi-isomorphism and Z2-representations of Butler groups, preprint.

[GU] H.P. Goeters - W. Ullery, Butler groups and lattices of types, Comment. Math. Univ. Carolinae, 31 (4) (1990), pp. 613-619. | MR 1091358 | Zbl 0717.20039

[R] F. Richman, Butler groups, valuated vector spaces, and duality, Rend. Sem. Mat. Univ. Padova, 72 (1984), pp. 13- 19. | Numdam | MR 778329 | Zbl 0576.20033

[Ri] F. Richman, An extension of the theory of completely decomposable torsion-free abelian groups, Trans. Amer. Math. Soc., 279 (1983), pp. 175-185. | MR 704608 | Zbl 0524.20028